Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Stieltjes transform


Author: D. V. Widder
Journal: Trans. Amer. Math. Soc. 43 (1938), 7-60
MSC: Primary 44A15
MathSciNet review: 1501933
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44A15

Retrieve articles in all journals with MSC: 44A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1938-1501933-2
PII: S 0002-9947(1938)1501933-2
Article copyright: © Copyright 1938 American Mathematical Society